# SDR ASAA2012102193207

- Difficulty date: October 21, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 18,214 hours, 5,719 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Bs 500d-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FLOOR PANEL 120DF HAS LIGHT CORROSION AROUND THE EDGES.  FOUND CORROSION TO BE OUT OF LIMITS ON FLOOR PANEL IAW SRM 53-00-53.  FABRICATED NEW FLOOR PANEL IAW DWG 453A1610-20.
